# SDR CA120822010

- Difficulty date: August 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 440
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 4215AB1892
- Condition: Broken
- Location: Exhaust
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMBOUT, THE CREW HAD A ZONE 1 FIRE INDICATION, THEY THROTTLED BACK AND INDICATION LIGHT WENT OUT.  THEY E-HANDLED THE ENGINE, JETTISONED THE LOAD AND RETURNED TO THE AIRPORT.   A BROKEN EXHAUST CLAMP WAS FOUND AT THE FWD END OF THE AFT LONG PORTION OF THE TAILPIPE.  CLAMP REPLACED, ACFT RETURNED TO SERVICE.
